# SDR SWIA201439913

- Difficulty date: October 2, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 31,568 hours, 25,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OVERHEAD EMERGENCY FLOODLIGHT FROM THE BACK IS INOPERATIVE.  R & R NR 3 EMERGENCY LIGHT BATTERY IAW AMM.  PN ON: 2013-1A, PN OFF: AD-2013-1A, SN ON: 112416, SN OFF: 69085.
